# SDR MASA200600916

- Difficulty date: March 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 19,381 hours, 15,406 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 281
- Condition: Faulted
- Location: Stall Warning
- Part time: 10,990 hours, 8,685 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7159 IAD - STALL FAIL CAUTION MESSAGE.  MAINTENANCE REPLACED THE STALL PROTECTION COMPUTER.  OP'S CHECK GOOD.
